Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 360, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 22, 2006, 4:25 PM EDT for Henry County, Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2006, 4:25 PM EDT (20:25 UTC)
- Expired
- Jul 22, 2006, 5:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Henry County, GA
The radar
The Atlanta radar (KFFC), 38 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 4:47 PM EDT | TSTM WND DMG | 4 Nne Hampton, GA | 6 TREES REPORTED DOWN WITH EST. WINDS OF 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 156 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 1014 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 222024 SVRFFC GAC151-222100- /O.NEW.KFFC.SV.W.0360.060722T2025Z-060722T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 425 PM EDT SAT JUL 22 2006 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... HENRY COUNTY IN NORTH CENTRAL GEORGIA * UNTIL 500 PM EDT * AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR FLIPPEN THIS STORM WAS NEARLY STATIONARY. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MCDONOUGH AND BLACKSVILLE. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3355 8428 3337 8427 3344 8398 3362 8416 $$
1 follow-up statement
000 WWUS52 KFFC 222046 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 444 PM EDT SAT JUL 22 2006 GAC151-222100- /O.CON.KFFC.SV.W.0360.000000T0000Z-060722T2100Z/ HENRY GA- 444 PM EDT SAT JUL 22 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR HENRY COUNTY... AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR FLIPPEN...MOVING EAST AT 5 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITEHOUSE. A SECOND STRONG TO SEVERE STORM HAS FORMED NEAR HAMPTON AND IS MOVING EAST AT 5 MPH. WIND GUST TO 60 MPH ARE POSSIBLE. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3355 8428 3333 8436 3337 8402 3362 8416 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:24 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jul 22, 3:24 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 324 PM EDT SAT JUL 22 2006 .SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT) LINE OF CONVECTION ASSOCIATED WITH SURFACE FRONT PUSHING EAST ACROSS ALABAMA THIS AFTERNOON. PULSE STORMS AHEAD OF THE FRONT HAVE DEVELOPED IN MOIST AIRMASS ACROSS MUCH OF THE FORECAST AREA...WITH DEWPOINTS IN THE UPPER 60S AND LOWER 70S. WHILE I CANNOT RULE OUT THE POSSIBILITY OF A FEW OF THE PULSE STORMS REACHING SEVERE LIMITS THIS AFTERNOON...THE BEST AREA FOR SEVERE WEATHER WILL BE ACROSS NORTH GEORGIA AS THE FRONT SAGS SOUTHWARD. THE UPPER LEVEL TROUGH DEEPENS ACROSS THE EASTERN U.S. THROUGH MONDAY WHEN FLOW SPLITS. THE FRONT WILL STALL OVER PORTIONS OF CENTRAL GEORGIA OVERNIGHT... ACTING AS A FOCUS FOR THUNDERSTORM DEVELOPMENT THROUGH MONDAY AS THE FRONT WASHES OUT AND SURFACE BOUNDARY DRIFTS BACK TO THE NORTH. INCREASED CLOUD COVER WILL KEEP TEMPERATURES ACROSS THE NORTH COOLER TOMORROW THAN EARLIER THIS WEEK...WITH MAX TEMPERATURES MAINLY IN THE UPPER 80S. AS BOUNDARY DRIFTS NORTHWARD ON MONDAY...WARM SECTOR WILL BRING TEMPERATURES BACK INTO THE LOWER TO MID 90S ACROSS THE FORECAST AREA. .LONG TERM...(TUESDAY THROUGH SATURDAY) THE UPPER TROF REMAINS OVER MISSISSIPPI VALLEY THROUGH MUCH OF THE EXTENDED PERIOD...BUT APPEARS TO WEAKEN AS UPPER RIDGE BUILDS IN FROM THE ATLANTIC BY THE END OF THE PERIOD. SURFACE BOUNDARY APPEARS TO DISSIPATE TUESDAY AS BERMUDA HIGH NOSES INTO PORTIONS OF SOUTH GEORGIA BY WEDNESDAY. LATEST RUN OF GFS SHOW SOME DRYING ACROSS THE NORTH WEDNESDAY THEN DEEPER MOISTURE SPREADING BACK IN BY THE END OF THE WEEK. WILL CONTINUE SLIGHT CHANCE POPS ON WEDNESDAY WITH CHANCE THROUGH MUCH OF EXTENDED PERIODS. && .AVIATION... VERY UNSETTLED PERIOD FOR AVIATION THROUGH THE UPCOMING WEEK. UPPER TROUGH AXIS WILL REMAIN OVER THE EASTERN STATES WITH PERIODIC SHORT WAVES PASSING THROUGH THE AREA...MOSTLY IN NW FLOW ALOFT. SFC TROUGH WILL REMAIN STALLED OVER THE AREA. THIS WILL PROVIDE THE FOCUS FOR DAILY AND SCATTERED TO NUMEROUS SHRA/TSRA ACTIVITY. THERE MAY BE A SLIGHT LULL SUNDAY AFTERNOON ACROSS THE NORTH AREAS...BUT MON WILL BE WORSE AGAIN. CEILINGS... MOSTLY VFR OUTSIDE OF SHRA/TSRA ACTIVITY. FOR NOW...IT APPEARS THAT THE AIRPORT MAY BE DONE WITH SIGNIFICANT CONVECTION FOR TODAY...SO CIGS SHOULD REMAIN MOSTLY VFR THROUGH THE EVENING...POSSIBLY BRIEFLY MVFR IN BRIEF PASSING SHRA. MAIN CONCERN WILL BE EARLY MORNING HOURS SUN. WITH RAIN OVER MOST OF THE AREA TODAY AND HIGH SFC DEWPOINTS...PERIOD OF LOW IFR CIGS IS POSSIBLE AND MAY NEED TO BE CONSIDERED. EXPECT SHRA/TSRA ACTIVITY AGAIN...MAINLY CSG-MCN FOR SUN AFT 18Z WITH ASSOCIATED ISOLD IFR CIGS. VISIBILITY... MOSTLY VFR OUTSIDE OF SHRA/TSRA ACTIVITY. LATE TONIGHT/EARLY SUN WIDESPREAD MVFR CIGS IN BR HZ LIKELY GIVEN MOIST GROUND AND HIGH SFC DEWPOINTS. ISOLD POCKETS OF IFR VISIBILITY...POSSIBLY EVEN LIFR VISIBILITY...MAIN CSG-MCN-AHN THIS EVENING...MAINLY CSG-MCN SUN AFTERNOON...AND IN BR MCN AND AHN SUN 09Z-13Z. WX... SCT SHRA/TSRA ACTIVITY MAINLY BEFORE 06Z. ACTIVITY SHOULD DISSIPATE AFTER 06Z TO A LEVEL NOT NECESSARY TO RETAIN IN THE TAFS. WILL INTRODUCE SHRA/TSRA TO SOUTHERN TAF SITES FOR SUN AFTERNOON...BUT CONFIDENCE IN NORTHERN AREAS LOWER AS SOME DRYING INDICATED BRIEFLY SUN AFTERNOON ACROSS THE NORTH. WINDS... CHAOTIC WIND FIELD GIVEN NEARLY STATIONARY SFC TROUGH AND CONVECTIVE OUTFLOW BOUNDARIES. VARIABLE BEST DESCRIBES THE WIND FIELD...BUT OUTSIDE SHRA/TSRA ACTIVITY...BUT GENERALLY A NW FLOW FROM ATL-AHN AND SW FLOW FROM CSG-MCN. SPEEDS 5-10KTS...BUT MUCH STRONGER AND GUSTY IN/NEAR SHRA/TSRA ACTIVITY. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 69 85 71 90 / 50 40 20 40 ATHENS 69 87 69 90 / 50 40 20 40 GAINESVILLE 68 85 68 88 / 60 40 30 30 ROME 69 91 66 93 / 50 30 20 30 COLUMBUS 73 90 73 87 / 40 40 30 50 MACON 73 92 72 92 / 50 50 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 12/19
Hazardous weather outlook, Jul 22, 12:20 PM EDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1220 PM EDT SAT JUL 22 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1220 PM EDT SAT JUL 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH GEORGIA THIS AFTERNOON THROUGH ABOUT MIDNIGHT. SCATTERED THUNDERSTORMS CAN BE EXPECTED ACROSS ALL OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. .SYNOPSIS... AN UPPER LEVEL TROUGH WILL DEEPEN OVER THE OHIO AND TENNESSEE VALLEYS THROUGH TONIGHT. A COLD FRONT...LOCATED ACROSS TENNESSEE AT MIDDAY...WILL MOVE INTO NORTH GEORGIA LATE THIS AFTERNOON BUT SHOULD STALL ACROSS CENTRAL GEORGIA LATE TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS THIS AFTERNOON AND TONIGHT WILL BE DAMAGING WINDS TO 60 MPH...FREQUENT CLOUD-TO-GROUND LIGHTNING...AND LOCALIZED HEAVY RAIN. THE MOST LIKELY TIMES FOR SEVERE WEATHER WILL BE FROM 2PM UNTIL MIDNIGHT. .DISCUSSION... THICK MID LEVEL CLOUDINESS ACROSS NORTH GEORGIA WILL GIVE WAY TO MOSTLY SUNSHINE THIS AFTERNOON. INSTABILITY WILL BECOME QUITE STRONG AS TEMPERATURES WARM INTO THE 80S AND LOWER 90S RESULTING IN CAPE VALUES FROM 2000 TO 3000 AND LIFTED INDEX VALUES OF -5 TO -8. VERTICAL WIND SHEAR WILL BE WEAK TO MODERATE ACROSS NORTH GEORGIA AND VERY WEAK ACROSS CENTRAL GEORGIA WHERE WINDS ALOFT WILL BE LESS THAN 20 KNOTS FROM THE SURFACE THROUGH 20000 FEET. ACROSS NORTH GEORGIA WINDS WILL BE SLIGHTLY STRONGER IN THE MID LEVELS OF THE ATMOSPHERE BUT SHOULD BE INSUFFICIENT TO PRODUCE ORGANIZED SEVERE STORMS. STORMS SHOULD FOCUS AHEAD THE COLD FRONT AND THE LEADING EDGE OF AN AREA OF THICK CLOUDINESS. THUNDERSTORMS SHOULD DIMINISH IN INTENSITY AND COVERAGE AFTER MIDNIGHT AS INSTABILITY DECREASES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD AS THE COLD FRONT REMAINS STATIONARY ACROSS GEORGIA. AS THUNDERSTORMS DEVELOP OVER THE SAME AREAS NEXT WEEK...FLOODING AND FLASH FLOODING COULD BECOME A THREAT. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING ACROSS NORTH GEORGIA.
In the hours before
Special weather statement, Jul 22, 2:56 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 256 PM EDT SAT JUL 22 2006 GAZ042-053-221930- 256 PM EDT SAT JUL 22 2006 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN COWETA AND CARROLL COUNTIES UNTIL 330 PM EDT... AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WHITESBURG...MOVING EAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS COWETA AND CARROLL COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CLEM...WHITESBURG...SARGENT...ROSCOE... NEWNAN AND MADRAS. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 22, 3:31 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 331 PM EDT SAT JUL 22 2006 GAZ058-071-222000- 331 PM EDT SAT JUL 22 2006 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN MONROE AND BUTTS COUNTIES UNTIL 400 PM EDT... AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FLOVILLA...MOVING SOUTHEAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS MONROE AND BUTTS COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE INDIAN SPRINGS STATE PARK...FLOVILLA... BLOUNT...JULIETTE...EAST JULIETTE AND BERNER. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 22, 3:41 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 341 PM EDT SAT JUL 22 2006 GAZ085-086-097-098-108-109-222030- 341 PM EDT SAT JUL 22 2006 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN WILCOX...DODGE... TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES UNTIL 430 PM EDT... AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM LOVETT TO 10 MILES WEST OF ABBEVILLE... MOVING SOUTH AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS WILCOX...DODGE...TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PLAINFIELD...LOVETT...BREWTON...EAST DUBLIN... DUBLIN...DEXTER...RENTZ...CADWELL...EASTMAN...MEEKS...SCOTT... ROCKLEDGE...NORRISTWON...NEW ERA AND MINTER. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 22, 3:45 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 PM EDT SAT JUL 22 2006 GAZ041-222015- 345 PM EDT SAT JUL 22 2006 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS...FREQUENT LIGHTNING AND TORRENTIAL RAIN IN HARALSON COUNTY UNTIL 415 PM EDT... AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TALLAPOOSA...MOVING EAST AT 5 MPH. OTHER STRONG TO SEVERE THUNDERSTORMS WERE LOCATED IN CLEBURNE COUNTY ALABAMA AND WERE ALSO MOVING SLOWLY EAST. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS HARALSON COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TALLAPOOSA...WACO...BUDAPEST...BUCHANAN AND BREMEN. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jul 22, 4:15 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT SAT JUL 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 3 NE BYROMVILLE 32.23N 83.87W
07/22/2006 DOOLY GA LAW ENFORCEMENT
COUNTY 911 REPORTS 1 BARN AND 1 SHED DESTROYED. SEVERAL
TREES AND POWER LINES DOWN. 1 POSSIBLE INJURY.
&&
SNSpecial weather statement, Jul 22, 4:25 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 425 PM EDT SAT JUL 22 2006 GAZ030-222100- 425 PM EDT SAT JUL 22 2006 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAINFALL IN POLK COUNTY UNTIL 500 PM EDT... AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FISH CREEK...OR HALF WAY BETWEEN CEDARTOWN AND ROCKMART...MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS POLK COUNTY THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FISH CREEK...ROCKMART...ARAGON AND VAN WERT. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 9:48 PM EDT | Severe Thunderstorm Warning | FFC | Fannin | 42 min |
| Jul 22, 2:56 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 34 min |
| Jul 22, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 25 min |
| Jul 22, 4:37 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 23 min |
| Jul 22, 5:02 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 28 min |
| Jul 22, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Morgan | 23 min |
| Jul 22, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin | 24 min |
| Jul 22, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 25 min |
| Jul 22, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Hancock | 32 min |
| Jul 22, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 36 min |
| Jul 22, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 16 min |
| Jul 22, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 31 min |
| Jul 22, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 23 min |
| Jul 22, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 35 min |
| Jul 22, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Oconee | 29 min |
| Jul 22, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro | 25 min |
| Jul 22, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Clarke | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.